# SDR SWIA202161678

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLEAT AT FS327.76 AND DD7A IS CORRODED.     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED PAX DOOR CLEAT AT INTERCOSTAL DD7A F.S 327.76 IAW CRJ 200 SRM 51-42-06.
